mrsloony Posted December 24, 2007 Share Posted December 24, 2007 I'm assuming these are withdrawal symptoms because i just came off klonopin- back to ativan. pdoc figured since i've been on on benzo or another for so long and there is cross toerance, that and i went back to my ativan.i came off klonopin because of bad response- idon't know mixed episode, agitated deppression ( didn't know it could cause depression) nausea, dizzy, chills come in waves. very on edge- startle way easily more than usual even,cry or mad at drop o pin. nausea is the worst no vomiting judt feel like it consstanly- do i eat? do i not eat? what di i eat? is there Anything in the world to make me feel better?? how long is this going to last? i'm supposed to look and act presantable for all these holiday parties . i don't know if i can. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.